# SDR 95ZZZX6782

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 2612 · Fire Detection
- Part: Grommets
- Condition: Missing
- Location: Nr 4 Engine
- Part time: 56,305 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

KMIA - FLT 68305 - MASTER FIRE WARNING SHUT DOWN.  IN MIA TERMINAL AREA, NR 4 ENGINE MASTER FIRE WARNING, SHUT DOWN NR 4 ENGINE.  NORMAL LANDING.  FOUND SEVERAL FIRE LOOP MOUNTING BRACKETS LOOSE AND GROMMETS MISSING.  REPAIRED AND REPLACED MOUNTING BRACKETS.  INSTALLED MISSING GROMMETS.  RAN ENGINE AT TAKEOFF POWER FOR 5 MINUTES WITH BLEED AIR ON.  NO FIRE WARNING.  FIRE WARNING SYSTEM OPS NORMAL IAW MM 26-2-0.  REFERENCE, OPERATOR CONTROL NR CKSA95140.
